# SDR AALA201802269017

- Difficulty date: February 12, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472190203
- Condition: Corroded
- Location: Frames 64-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT LOCATED BETWEEN FRAMES 64 AND 66+5, BL -Y765.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D21270909,  AND DWG D53112812.
